Q:

What are the side effects of decaffeinated tea ?

A:

Quick Answer

Side effects of drinking decaffeinated tea include headache, dizziness, itching and feeling faint. Decaffeinated tea undergoes a chemical treatment process during production that eliminates caffeine from the beverage. Some chemical treatments, such as carbon dioxide and ethyl acetate, change the flavor of the tea, while the process of methylene chloride treatment might produce adverse health reactions.

Know More

Full Answer

Regardless of treatment, most chemicals in decaffeinated tea occur in small amounts, posing little health risks. However, some people develop a sensitivity to the chemical methylene chloride. Only high and repeat exposure produces symptoms, primarily affecting the head and upper body. Although not affecting health, carbon dioxide and ethyl acetate treatments weaken teas and alter their flavors.

Learn more about Coffee & Tea
Sources:

Related Questions

  • Q:

    Does decaffeinated tea dehydrate you?

    A:

    WebMD explains that the misconception that tea has a dehydrating effect has been proven to be a myth. Instead, tea qualifies as a hydrating beverage in the same vein as water whether it is caffeinated or not.

    Full Answer >
    Filed Under:
  • Q:

    What the effects of lotus leaf tea?

    A:

    Lotus leaf tea is effective in treating intestinal issues, such as cramps and diarrhea, states Live and Feel. It also has calming effects and is recognized for its astringent, cooling and diuretic properties. Lotus leaf tea also alleviates restlessness and insomnia, fights hemorrhoids and gastric ulcers, controls bleeding and calms the mind and body. It's digested faster than most other supplements and pills.

    Full Answer >
    Filed Under:
  • Q:

    Does green coffee have any side effects?

    A:

    The caffeine in green coffee can contribute to a wide range of side effects, including headache, upset stomach, anxiety and insomnia, according to WebMD. Caffeine can also impact the way that sugar is processed, potentially making it less safe for diabetics who do not monitor their health.

    Full Answer >
    Filed Under:
  • Q:

    What are side effects?

    A:

    Side effects are unwanted results of using certain medication, as defined by NHS Choices. All medicines have side effects, which are also termed as adverse reactions. It is crucial for patients to take all medicine exactly as prescribed to avoid complications.

    Full Answer >
    Filed Under:

Explore